Alert archive / Georgia / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS Tallahassee, FL

March 31, 201624 counties in Georgia; 12 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this flash flood watch at Mar 31, 2016, 3:29 PM EDT for 24 counties in Georgia; 12 counties in Florida; 5 counties in Alabama. It took effect at Mar 31, 2016, 4:00 PM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2016, 3:29 PM EDT (19:29 UTC)
In effect from
Mar 31, 2016, 4:00 PM EDT
Expired
Apr 2, 2016, 6:31 AM EDT
In force
39 hr
Issued by
NWS Tallahassee, FL
Flood severity
None
All 41 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 81 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

144 
WGUS62 KTAE 311929
FFATAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT THU MAR 31 2016

...HEAVY RAIN AND FLASH FLOODING POSSIBLE THROUGH SATURDAY MORNING...

.SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND
MOVE ACROSS THE AREA AHEAD OF A SLOW MOVING COLD FRONT. THE
HEAVIEST AND MOST WIDESPREAD RAINS ARE EXPECTED TO ARRIVE LATE
THIS EVENING OVER THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA
GRADUALLY SPREADING EASTWARD OVERNIGHT. RAINFALL TOTALS OVER THE 
WATCH AREA ARE EXPECTED TO RANGE FROM 2 TO 4 INCHES WITH ISOLATED
AMOUNTS UP TO 5 TO 6 INCHES POSSIBLE. THIS IS EXPECTED TO PRODUCE
LOCALIZED AREAS OF FLASH FLOODING IN POOR DRAINAGE AREAS AND ALONG
SMALL CREEKS AND STREAMS.

ALZ065>069-FLZ007>018-026-027-108-112-114-115-118-127-GAZ120>131-
142>148-155>159-021200-
/O.NEW.KTAE.FF.A.0004.160331T2000Z-160402T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY-
INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
SWEETWATER...SOPCHOPPY...ST. MARKS...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN
329 PM EDT THU MAR 31 2016 /229 PM CDT THU MAR 31 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FLORIDA PANHANDLE...WESTERN BIG
  BEND...EXTREME SOUTHEAST ALABAMA...AND ALL OF SOUTHWEST AND
  SOUTH CENTRAL GEORGIA EXCEPT LANIER AND LOWNDES COUNTIES.

* THROUGH SATURDAY MORNING

* RAINFALL TOTALS OVER THE WATCH AREA ARE EXPECTED TO RANGE FROM
  TWO TO FOUR INCHES WITH LOCALLY HIGHER AMOUNTS OF FIVE TO SIX
  INCHES POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

BARRY
2 follow-up statements
127 
WGUS62 KTAE 020656
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 AM EDT SAT APR 2 2016

...HEAVY RAIN AND FLASH FLOODING POSSIBLE THROUGH EARLY THIS
MORNING...

.THE HEAVY RAIN WILL COME TO AN END ACROSS THE REGION FROM WEST TO
EAST THIS MORNING. HOWEVER...LOCALLY HEAVY RAIN WILL STILL BE
POSSIBLE THROUGH AROUND 8 AM. AN ADDITIONAL 1 TO 2 INCHES OF RAIN
IS POSSIBLE. THIS IS EXPECTED TO PRODUCE LOCALIZED AREAS OF FLASH
FLOODING IN POOR DRAINAGE AREAS AND ALONG SMALL CREEKS AND
STREAMS.

ALZ065>069-FLZ007>009-108-GAZ120>124-126-142-020800-
/O.CAN.KTAE.FF.A.0004.000000T0000Z-160402T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-SOUTH WALTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-LEE-
EARLY-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...
ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...LEESBURG...
SMITHVILLE...DOUGLASVILLE...BLAKELY
256 AM EDT SAT APR 2 2016 /156 AM CDT SAT APR 2 2016/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST ALABAMA...FL...
NORTHWEST FLORIDA AND SOUTHWEST GEORGIA HAS BEEN CANCELLED.

$$

FLZ010>018-026-027-112-114-115-118-127-GAZ125-127>131-143>148-
155>159-021200-
/O.CON.KTAE.FF.A.0004.000000T0000Z-160402T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-INLAND FRANKLIN-
GADSDEN-LEON-INLAND JEFFERSON-LIBERTY-INLAND WAKULLA-COASTAL BAY-
COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-
DOUGHERTY-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
INCLUDING THE CITIES OF...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...PANAMA CITY...
CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...
WHITE CITY...PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...
CARRABELLE...QUINCY...CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...
MONTICELLO...SWEETWATER...SOPCHOPPY...ST. MARKS...ALBANY...
SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN
256 AM EDT SAT APR 2 2016 /156 AM CDT SAT APR 2 2016/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF FL...NORTHWEST FLORIDA AND GEORGIA...INCLUDING THE 
  FOLLOWING AREAS...IN FL...COASTAL BAY...COASTAL FRANKLIN... 
  COASTAL GULF...COASTAL JEFFERSON AND COASTAL WAKULLA. IN 
  NORTHWEST FLORIDA...CALHOUN...GADSDEN...INLAND BAY...INLAND 
  FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND WAKULLA... 
  JACKSON...LEON...LIBERTY AND WASHINGTON. IN GEORGIA...BAKER... 
  BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...DECATUR... 
  DOUGHERTY...GRADY...IRWIN...MILLER...MITCHELL...SEMINOLE... 
  THOMAS...TIFT...TURNER AND WORTH. 

* UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING

* ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED THROUGH 8 AM
  THIS MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

CAMP
148 
WGUS62 KTAE 021031
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
631 AM EDT SAT APR 2 2016

...FLASH FLOOD WATCH CANCELLED...


FLZ010>018-026-027-112-114-115-118-127-GAZ125-127>131-143>148-
155>159-021145-
/O.CAN.KTAE.FF.A.0004.000000T0000Z-160402T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-INLAND FRANKLIN-
GADSDEN-LEON-INLAND JEFFERSON-LIBERTY-INLAND WAKULLA-COASTAL BAY-
COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-
DOUGHERTY-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
INCLUDING THE CITIES OF...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...PANAMA CITY...
CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...
WHITE CITY...PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...
CARRABELLE...QUINCY...CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...
MONTICELLO...SWEETWATER...SOPCHOPPY...ST. MARKS...ALBANY...
SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN
631 AM EDT SAT APR 2 2016 /531 AM CDT SAT APR 2 2016/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF FL...NORTHWEST FLORIDA AND
GEORGIA HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood watch went out at Mar 31, 1:27 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Mar 31, 1:27 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
127 PM EDT THU MAR 31 2016

.Aviation...
[Through 18Z Friday]...

MVFR to VFR conditions are across the TAF sites this afternoon.
Cig heights will deteriorate overnight with LIFR to IFR cigs by
the morning. Showers and thunderstorms will push into the DHN area
today and push eastward. At this point, the chances are too low to
mention in the eastern TAFs as the storms may not persist that
long. Winds are gusting 18-28kts this afternoon as stronger winds
above the surface have mixed down, but winds should weaken late
this afternoon into the evening.

&&

.Prev Discussion [1042 AM EDT]...

.Near Term [Through Today]...
The 11 pm EDT regional surface analysis showed an area of high
pressure across the Southeast, but for an area of deep moist
convection and an associated outflow boundary along the Mississippi
River. Vapor imagery and upper air data showed a positive-tilt
trough from the Central Plains to southern CA. The global models
forecast little movement of the upper trough today, and only a slow
southeastward motion of the surface cold front, which will still be
west of the Mississippi River by late afternoon. Given our region's
distance from the front (and the stronger synoptic scale forcing),
the ascent today will be rather weak but persistent, mainly across
southeast AL and the FL Panhandle. The consensus of MOS guidance and
CAMs indicate that the lift and moisture will not be sufficient for
widespread rain this afternoon, and the forecast PoPs will range
from 40% west and north of Dothan, to less than 20% from Tallahassee
east and southward. Temperatures will be warmer than average, in the
lower to mid 80s.

.Short Term [Tonight Through Saturday]...
An active period of weather is on tap beginning tonight and
continuing through early Saturday. Aforementioned positively
tilted trough will make very slow eastward progress through
Friday, before pushing east of the region on Saturday. The
associated front will also move slowly, with multiple rounds of
showers and thunderstorms developing out in front. While a few
thunderstorms will be possible this evening across SE Alabama and
the Panhandle, forcing for ascent will remain weak until later in
the night. More widespread convection is expected to move in from
the west by sunrise on Friday. Initially steep lapse rates and
strong deep layer shear late tonight and early Friday will support
a few strong to severe storms, with hail and damaging winds being
the primary threats. By Friday afternoon into Friday night, the
low-level jet is forecast to strengthen, which may add a threat
for isolated tornadoes. Overall, confidence is low in how this
event will unfold, as there will likely be several rounds of
convection, with each round influencing how the next round
evolves. However, given the available shear, moisture, and
instability, there is plenty of support for the Slight Risk from
SPC for days 1 and 2.

The surface front will exit the area during the day on Saturday,
with a 12z position stretching roughly from Valdosta to
Tallahassee to Apalachicola.

.Long Term [Saturday Night Through Thursday]...
Following Saturday's frontal passage, guidance is in good
agreement on mostly dry weather through much of the extended, with
west to northwest flow aloft. The relatively dry atmosphere will
allow morning temperatures to dip into the upper 40s, while the
full afternoon sun will push high temperatures well into the 70s.
A front will reinforce this airmass on Tuesday. However, no precip
is expected with this system at the moment.

.Marine...

While the winds are on track across the marine area this morning,
the seas were slightly higher than forecast across the western
areas and thus increased wave heights for this morning slightly.
Also increased the PoPs to slight chance to chance for this
afternoon across the western marine area.

Moderate southerly winds are forecast to persist through Friday
night before a cold front crosses the waters early Saturday.
Marginal exercise caution conditions are possible at times through
Friday, especially over the western waters. Offshore flow will
develop on Saturday behind the front with Small Craft Advisory
conditions possible Saturday night into Sunday.

.Fire Weather...
No concerns.

.Hydrology...
Current conditions across the region show above normal stream
flows in the lower portion of the river basins, except in the
Suwannee. Flooding is still occurring on the Ochlockonee,
Apalachicola, Withlacoochee, and Choctawhatchee Rivers in Florida.

Flooding concerns increase considerably late tonight into the
weekend as a storm system approaches the region. It seems the
heaviest rains will be focused on Friday into Friday night. Due
to the slow movement of the frontal system, the potential exists
for widespread 3 to 4 inch rainfall totals across the area with
isolated heavier totals of 5 to 6 inches possible. The blend of
the latest guidance suggests the heavier totals would be most
likely in the Florida Panhandle through SE Alabama and SW Georgia,
which would suggest at least that the most impactful river
flooding would be limited to areas already in flood.

With the heavier amounts on Friday, and the already wet conditions
across the area, it's possible that a flash flood watch will be
needed at some point. However, with the heaviest rain arriving
Friday, will hold off on a watch until this afternoon.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   70  79  69  78  47 /  30 100 100  50  10
Panama City   69  75  66  73  51 /  50 100 100  40  10
Dothan        69  74  61  73  44 /  70 100  80  10   0
Albany        68  76  63  73  44 /  50 100 100  20   0
Valdosta      67  80  68  77  46 /  20 100 100  60  10
Cross City    68  82  72  79  49 /  20  40  90  70  10
Apalachicola  69  74  69  75  52 /  30 100 100  50  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday morning FOR Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...FIEUX
SHORT TERM...FOURNIER
LONG TERM...CAMP
AVIATION...FIEUX
MARINE...FOURNIER
FIRE WEATHER...CAMP/FIEUX
HYDROLOGY...FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 5:44 PM EDTSevere Thunderstorm WarningTAEEarly, Miller, Seminole46 min
Mar 31, 6:16 PM EDTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole25 min
Mar 31, 7:25 PM EDTTornado WarningTAEGrady, Mitchell35 min
Mar 31, 7:37 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady38 min
Mar 31, 7:39 PM EDTTornado WarningTAEDecatur, Grady51 min
Mar 31, 4:38 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton3 days
Mar 31, 3:10 PM EDTSevere Thunderstorm WarningTAECoffee, Geneva50 min
Mar 31, 3:49 PM EDTSevere Thunderstorm WarningTAEGeneva41 min
Mar 31, 4:04 PM EDTFlash Flood WarningTAEGeneva116 min
Mar 31, 4:38 PM EDTFlash Flood WarningTAEGeneva, Houston112 min
Mar 31, 5:57 PM EDTFlash Flood WarningTAEGeneva63 min

Nearby

Flash Flood Watches in Georgia, 2016Flash Flood Watches in Florida, 2016Flash Flood Watches in Alabama, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.